# SDR UALA2010082303108

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 83,570 hours, 13,360 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 122
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR1 ENG 'ENG EEC C1' MESSAGE APPEARED OM EICAS.  ENGINE OPS NORMAL.  PIMU BITE TEST, EEC CH A FMU FD-BK FAIL.  MSG WAS 351-24 FMU FD BK FAIL CH A, REF 71-PIMU MSG INDEX PGS 60I-K (EXCAL 69-71). ALSO CK CONNECTORS, BACKSHELLS & WIRING NEAR FMU. EEC PREV RPLD.  IF ALL CKS OK, NEED TO REPLACE FMU. REPLACED FMU AND GROUND TEST AT IDLE AND LEAK CHECKED OK.
